# SDR JR2R20170526055

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993758615
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB UPPER END CAP/CABLE FAIRLEAD IS CRACKED AT W.S. XOS 219.  REPAIRED LT WING FIXED LEADING EDGE RIB UPPER END CLIP /CABLE FAIRLEAD AT WING STA. XOS 219 I.A.W. MD-80 SRM 57-06B FIG. 17
